Analytical treatment for the conformable space-time fractional Benney-Luke equation via two reliable methods

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this study, with help of the Mathematica software, we employ the Kudryashov method and the modified extended tanh expansion method with the Riccati differential equation to analytically treat the Benney-Luke equation. The Benney-Luke equation considered in this study features fractional derivatives in both the spatial and the temporal variables of the newly introduced conformable fractional derivative. We extensively examine the equation via the two methods, and we construct various structures such as the exponential functions, trigonometric functions and hyperbolic functions. Finally, we depict the graphs of all solutions.


  • Keywords


    Conformable Fractional Derivative; Space-Time Fractional Benney-Luke Equation; Singular Solution.

  • References


      [1] Wazwaz A. (2017). A variety of soliton solutions for the Boussinesq-Burgers equation and the higher-order Boussinesq-Burgers equation. Filomat. 31(3) 831-840.

      [2] Pego RL., Quintero J.R. (1999). Two dimensional solitary waves for Benney-Luke equation. Physica D.132:476-496. https://doi.org/10.1016/S0167-2789(99)00058-5.

      [3] Islam S.M.R., Khan K., Al Woadud K.M.A. (2017). Anatytical studies on the Benney-Luke equation in mathematical physics. Waves in Random Media and Complex Media.

      [4] Kudryashov N.A. (2012). One method for finding exact solutions of nonlinear differential equations. Communication in Nonlinear Science and Numerical Simulation.17(6) 2248-2253. https://doi.org/10.1016/j.cnsns.2011.10.016.

      [5] Raslan K.R., Khalid K.A., Shallal M.A. (2017). The modified extended tanh method with the Riccati equation for solving the space-time fractional EW and MEW equations. Chaos, Solitons Fractals.103404-409. https://doi.org/10.1016/j.chaos.2017.06.029.

      [6] Raslan K.R., Talaat S.E., Khalid K.A. (2017).Exact solution of space-time fractional coupled EW and coupled MEW equations.The EuropeanPhysical Journal Plus.132: 319. https://doi.org/10.1140/epjp/i2017-11590-9.

      [7] Hosseini K., Ayati Z., Ansari R. (2017).New exact solutions of the Tzitzéica type equations arising in nonlinear optics using a modified version of the improved -expansion method. Opt. Quantum Electron.49: 273. https://doi.org/10.1007/s11082-017-1094-4.

      [8] Nuruddeen R.I., Nass A.M. (2017).Exact solutions of wave-type equations by the Aboodh decomposition method. Stochastic Modeling and Applications . 21(1): 23-30.

      [9] Raslan K.R., Talaat S.E., Khalid K.A. (2017). New exact solution of coupled general equal width wave equation using sine-cosine function method.Journal of the Egyptian Mathematical Society.25 350-354. https://doi.org/10.1016/j.joems.2017.03.004.

      [10] Alquran M., Jaradat H.M., Syam M.I. (2017).Analytical solution of the time-fractional Phi-4 equation using modified power series method. Nonlinear Dynamics.

      [11] Yaslan H.C. (2017).New Analytic solutions of the conformable space-time fractional Kawahara equation. Int J. light Elect Opt. https://doi.org/10.1016/j.ijleo.2017.04.015.

      [12] Zhang Y., Feng Q. (2013). Fractional Riccati equation rational expansion method for fractional differential equations. Applied Mathematics & Information Science. 7(4) 1575-1584. https://doi.org/10.12785/amis/070443.

      [13] Cenesiz Y., Baleanu D., Kurt A., Tasbozan O. (2016). New exact solutions of Burgers’ type equations with conformable derivative. Waves in Random Media and Complex Media.

      [14] Hawlader F., Kumar D. (2017). A variety of exact analytical solutions of extended shollow water wave equations via improved (G’/G)-expansion method. International Journal of Physical Research. 5(1) 21-27. https://doi.org/10.14419/ijpr.v5i1.7429.

      [15] Sivaporn A., Surattana S., Sanoe K. (2017). New exact solutions for the time fractional clannish random walker's parabolic equation by the improved -expansion method. AMM 2017. Chiang Mai University, Chiang Mai, Thailand.

      [16] Nuruddeen R.I. (2017). Elzaki decomposition method and its applications in solving linear and nonlinear Schrodinger equations.Sohag Journal of Mathematics. 4(2) 1-5.

      [17] Inc M., Yusuf A., Aliyu A.I. (2017). Dark optical and other soliton solutions for the three different nonlinear schrodinger equations.Optical and Quantum,49(11).

      [18] Inc M., Yusuf A.,Aliyu A.I., Baleanu D. (2017). Optical soliton solutions for the higher-order dispersive cubic-quintic nonlinear Schrodinger equation.Superlattices and Microstructures.https://doi.org/10.1016/j.spmi.2017.08.059.

      [19] Baskonus H.M., Sulaiman T.A., Bulut H. (2017). New solitary wave solutions to the (2+1)-dimensionalCalogero–Bogoyavlenskii–Schiff and the Kadomtsev–Petviashvilihierarchy equations. Indian J Phys. https://doi.org/10.1007/s12648-017-1033-z.

      [20] Bulut H., Sulaiman T.A., Baskonus H.M., Erdogan F. (2017). On the newhyperbolic and trigonometric structuresto the simplifiedMCHand SRLWequations. The European Physical Journal Plus. 132: 350.

      [21] Kilbas AA, Srivastava HM, Trujillo JJ. (2006). Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam.

      [22] Debnath L. (2003). Recent applications of fractional calculus to science and engineering. Inernational Journal of Mathematics and Mathematical Sciences.54 3413-3442. https://doi.org/10.1155/S161171203301486.

      [23] Khalil R. et al. (2014).A new definition of fractional derivative, J. Comput. Appl. Math.264 65-701. https://doi.org/10.1016/j.cam.2014.01.002.

      [24] Abu Hammad M., Khalil R. (2014). Conformable fractional heat differential equation, Int. J. Pure Appl. Math. 94 (2) 215-221. https://doi.org/10.12732/ijpam.v94i2.8.

      [25] Atangana A., Baleanu D. (2016) New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model. Therm Scie.arXiv preprint arXiv: 1602.03408. https://doi.org/10.2298/TSCI160111018A.


 

View

Download

Article ID: 8403
 
DOI: 10.14419/ijpr.v5i2.8403




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.